MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION INFINION 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION INFINION 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-70
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc2316700.Model: sc-2316-70.Serial: (b)(6).Batch: 21246581.Product family: scs-splitters.Upn: m365sc3400300.Model: sc-3400-30.Serial: (b)(6).Batch: 20441565.Product family: scs-splitters.Upn: m365sc3400300.Model: sc-3400-30.Serial: (b)(6).Batch: 20441565.
 
Event or Problem Description
It was reported that during a programming session, high impedances measurements were discovered on the spinal cord stimulation (scs) patient's leads.Despite programming having successfully covered all pain areas using the unaffected contacts, the patient underwent a revision procedure wherein the leads were replaced, and the splitters removed.The patient did well postoperatively.The explanted devices were disposed of by the medical facility.

Brand Name
INFINION 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20152340
Report Number3006630150-2024-05904
Device Sequence Number15552946
Product Code LGW
UDI-Device Identifier08714729797821
UDI-Public08714729797821
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/12/2019
Device Model NumberSC-2316-70
Device Catalogue NumberSC-2316-70
Device Lot Number20865432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/05/2024
Date Device Manufactured07/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale